# SDR AALA202109271567

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A300*
- Aircraft serial: 7876
- Aircraft time: 12,105 hours, 4,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR EVACUATION LIGHT AT 4L ILLUMINATED AND WILL NOT RESET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
